# SDR C2XA00BT061

- Difficulty date: September 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 2012210
- Condition: Faulty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING WALKAROUND, FOUND LEFT OUTSIDE EMERGENCY LIGHT OUT.  MAINTENANCE FOUND INTERMITTENT BULB DUE TO BAD CONTACT ON BULB CENTER CONTACT REMOVED AND REPLACED BULB AND PERFORMED OPS CHECK GOOD IAW 33-50-00.  (M)
